MathSciNet Relay Station
MathSciNet bibliographic data
MR2238946 (2007b:53187) 53D55 (17B63 53D17 58H05)
Tang, Xiang Deformation quantization of pseudo-symplectic (Poisson) groupoids. Geom. Funct. Anal. 16 (2006), no. 3, 731–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement